# SDR HEEA060062

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 7645001078106
- Condition: Sticking
- Location: Dual Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TORQUE INDICATOR'S NR 1 NEEDLE STICKS.
